MathSciNet Relay Station
MathSciNet bibliographic data
MR2075477 60H05 (46B70 46E35 60H07 60H35)
Geiss, Christel; Geiss, Stefan On approximation of a class of stochastic integrals and interpolation. Stoch. Stoch. Rep. 76 (2004), no. 4, 339–362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement